she is getting worse, sleeping alot, not eating, has not been to basketball practice. its almost like her symtoms are getting worse. she is 15.
If it were my daughter I would be contacting the doctor as soon as possible. Fatigue and loss of appetite are common side effects but given her symptoms are getting worse, this warrants at least a phone call. The doctor may adjust the dosage or suggest an alternative for her condition.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 1 answer
Posted 29 May 2011 • 4 answers
Posted 16 Aug 2014 • 2 answers
I have hip pain and I just started taking strattera for my ADD. I'm on day 5 of 18mg and tomorrow I?
Posted 12 Apr 2015 • 1 answer
Posted 28 Oct 2016 • 0 answers